# SDR IXXA05SMN231S

- Difficulty date: October 13, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Improper
- Location: Xw 91.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, LT INBD FLAP L/E UPPER SKIN HAS NON STANDARD REPAIR, XW 91.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 # 05446 DATED 10-05-05, SEMAN DWG # ED 4065 DATED 09-27-05, EO SEMAN # 20051208 DATED 10-05-05.  REMOVED NON STANDARD REPAIR IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D.  REMOVED DAMAGED SECTION IAW SEMAN DWG # ED-4065.  PERFORMED NDT INSP OF REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D NEW PLATING SEGMENT (AL2024T3 0.040”), INTERNAL SPLICE (AL2024T3 0.050”), (02EA) EXTERNAL DOUBLERS (AL2024T3 0.050”) IAW SEMAN DWG # ED-4065, DC8 SRM 51-1-4 (FORMING).  CLEANED, TREATED, PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED
